Hello, I have been taking 2 puffs of Flovent HFA 44 mcg twice a day for 2 weeks. Is it okay if I just stop taking it since I haven't been taking it that long or do I need to wean myself from it? If I need to wean myself, how does one do it? Do you just slowly reduce the amount of puffs you take or what? Please let me know. Thanks!
I would talk to your doctor to see if and what is the best way to reduce your medication. You do need to slowly decrease the medication to lower the risk of withdrawal symptoms so it needs to be done under the supervision of a doctor.
You may not be able to wean yourself off the medication, your doctor may want you to stay on the med as a long-term preventive treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.